# SDR DL76L991070

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Failed
- Location: Seat 3a
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ELEC SMELL FROM SEAT 3A.  CREW DISCONNECTED CANNON PLUGS FROM SEAT.
